Applied Mathematics

Vol.6 No.5(2015), Paper ID 56260, 13 pages

DOI:10.4236/am.2015.65075

 

Two and Three Dimensions of Generalized Thermoelastic Medium without Energy Dissipation under the Effect of Rotation

 

MohamedI A. Othman, Sarhan Y. Atwa, Ahmed W. Elwan

 

Department of Mathematics, Faculty of Science, ZagazigUniversity, Zagazig, Egypt
Department of Mathematics, Faculty of Science, Taif University, Taif City, Saudi Arabia
Department of Mathematics, Faculty of Science, King Khalid University, Abha, Saudi Arabia
Department of Mathematics, Faculty of Science, Taif University, Taif City, Saudi Arabia

 

Copyright © 2015 MohamedI A. Othman, Sarhan Y. Atwa, Ahmed W. Elwan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Othman, M. , Atwa, S. and Elwan, A. (2015) Two and Three Dimensions of Generalized Thermoelastic Medium without Energy Dissipation under the Effect of Rotation. Applied Mathematics, 6, 793-805. doi: 10.4236/am.2015.65075.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.